VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sunfriend-banner
sperti-banner
Hi, Every time when I take 5000 IU vitamin D I get very red irritated eyes after 2-3 days. I have tried taking lot's of different brand vitamin D supps, dry and oil based but every time after 2-3 days my eyes gets really irritated. I get really good physical feeling from vitamin D, the only problem is my eyes. What should I do, I can't live with these irritated eyes, they are unbearable, but I have such a good feeling otherwise with vitamin D, much better than without it. Please help.

Asked by  Sam on February 23, 2017

Answers

  • Sam
    Participant
     Sam on

    See title

    Answered by  Sam on

  • IAW
    Participant
     IAW on

    It sounds like you have an allergy to the D and probably not fillers and probably with have this no matter what brand you try and use. Having said that have you tried Biotech’s. “BioTech Pharmacal is in an FDA approved lab, they manufacture high quality Vitamin D capsules at very inexpensive prices and their product is void of dyes, talc, binders, artificial colors and synthetic flavors.”
    If you have and still get this symptom, than you are probably allergic. I will assume if you go out in the “sunshine” this does not happen? You might want to consider a sunlamp. At the top of this page is an ad for Sperti.

    Answered by  IAW on

    • Sam
      Participant
       Sam on

      Yes I have used Biotech’s vitamin D just this week and again my eyes are really red and irritated. You don’t think that it could be that vitamin d is depleting some other nutrients like vitamin A and causing dry eyes?

      Answered by  Sam on

  • IAW
    Participant
     IAW on

    Do you take a multi vitamin?

    Answered by  IAW on

  • Sam
    Participant
     Sam on

    No I don’t take multivitamin and I don’t get much vitamin A from the diet. But it’s strange that my eyes are perfect when I don’t take any vitamin D. I just ordered vegan vitamin D3 derived from lichen to test if I have allergy to lanolin.

    Answered by  Sam on

  • IAW
    Participant
     IAW on

    If it’s an allergy, it is strange that you do not get more symptoms than just your eyes but “anything is possible”.
    Please let me know what happens with the “lichen based”. If the same thing happens with your eyes and if it has to do with a lack of a “vitamin”, maybe you could try taking a much smaller amount of Vitamin D and see what happens. For instance if you take 800 or 1000iu and you do not get that symptom, then maybe you are not getting enough of one of the Vitamins and taking the D makes you “run out”. Other suggestion is to get a multi and see if it helps. That should cover the A and B6 I listed below.
    When I looked “quickly” I found references to A and B6 and omega oils.

    Answered by  IAW on

    • Sam
      Participant
       Sam on

      I will let you know what happens with the lichen based vitamin d. I will get it on monday or tuesday and my eyes have healed since then so we will see what happens by the end of next week. I also get runny nose and I start to sneeze a couple of times a day when taking regular vitamin d. I don’t take multivitamin but I take b-complex and some vitamins separately that I don’t get enough from food. I have taken retinol based vitamin A lots of before and quite recently so it would be weird that I would have vitamin A deficiency since it is fat soluble.

      Answered by  Sam on

  • Sam
    Participant
     Sam on

    I wanted to give an early update, I have taken lichen based vitamin D since monday and still no signs of eye irritation or runny nose. I have to say it looks very promising.

    Answered by  Sam on

  • IAW
    Participant
     IAW on

    Thanks for the early update!

    Answered by  IAW on

  • Sam
    Participant
     Sam on

    Final update. I was wrong, I don’t have allergy to lanolin based vitamin d. I was just deficient in magnesium and vitamin B2. I started to supplement large doses of magnesium and vitamin B2 at the same time when I started lichen based vitamin D. I started to use 7 days ago again biotechs 5000 IU vitamin D and my eyes have been perfect still. This just proves that you really need those important cofactors when taking vitamin D orally. A lot of people are not aware how important vitamin B2 is with vitamin D.

    Answered by  Sam on

  • IAW
    Participant
     IAW on

    Wow! Can I ask you what made you take the “high” amounts of B2???

    Answered by  IAW on

    • Sam
      Participant
       Sam on

      I just googled all the symptoms that I got when I started to take vitamin D and Vitamin B2 deficiency symptoms was just like my symptoms. Then I found out that Dr. Coimbra who uses high doses of vitamin D to cure MS recommends B2 to be supplemented in high doses with vitamin D.

      Answered by  Sam on

  • IAW
    Participant
     IAW on

    Thanks Sam!!!!!

    Answered by  IAW on

Recent Discussion

Popular Questions